# SDR DALA13044109251

- Difficulty date: September 10, 2013
- Submitted: September 12, 2013
- Operation: Air carrier
- Aircraft: N951DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53361
- Aircraft time: 31,430 hours, 28,210 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Handle
- Condition: Damaged
- Location: Tailcone Release
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT FUSELAGE EXTERIOR TAILCONE JETTISON HANDLE MISSING 2 EACH STOW CLIPS.  REPLACED MISSING TAILCONE JETTISON HANDLE CLIPS IAW SRM 51-30-08.  PERFORMED OPS CHECK IAW W/C 5352-7116, STEP 5.  (LP 1072756)
